| gain weight
Apr 16, 2009
iam on arvs since 2006 and need to gain weight, my problem is that though im health im loosing too much of weight need to gain.
| Response from Dr. Henry
You need a nutrition and clinical evaluation by your HIV doc as well as a review of your HIV and other meds to see if they could be contributing to your weight loss. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.